# SDR AALA20020654

- Difficulty date: April 26, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N442AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49468
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SCRATCH IN FUSELAGE STATION 690 LONGERON 26L.  REPAIRED DAMAGED AREA BY INSTALLING INTERNAL DOUBLER PER SRM 53-04 FIG 38.  (M)
